# SDR SWAA2021100116938

- Difficulty date: September 10, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727+14 TO 767, RBL 22 WL 156.  REMOVED CORROSION AND FOUND OUT LIMITS IAW SRM 53-00-53-1A-2.  REMOVED FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED NEW FLOOR TO SIDEWALL AT BS 727-BS 767 RBL 22; WL 156; PER SRM 51-40-05-OG-0 DWG 146A7500 . INSTALLED NEW FLOOR TO SIDEWALL AT BS 727- BS 767 RBL 22 WL 156 . IAW 773-700 SRM 51-40-02-0G-0; DWG 146A7500 .
